# SDR DXTA2024102800940

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 8,271 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: C, L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: LAVATORY EMERGENCY LIGHTING LOCATED AT THE TOE KICK, IS INOPERATIVE. CORRECTIVE ACTION; FOUND DEBRIS BUILD UP IN PLUG FOR EMERGENCY TOE KICK LIGHT. CLEANED DEBRIS OUT. EMERGENCY LIGHT OPERATES AS INTENDED.
